Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of $ Z\sb{2}$ bordism


Author: R. Paul Beem
Journal: Proc. Amer. Math. Soc. 68 (1978), 344-346
MSC: Primary 57D85
MathSciNet review: 0461531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to characterize the image of any extension homomorphism from unoriented $ {Z_2}$ bordism to G bordism, where G is a finite abelian group of even order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0461531-X
PII: S 0002-9939(1978)0461531-X
Keywords: Equivariant bordism
Article copyright: © Copyright 1978 American Mathematical Society